# SDR CALA2020020300311

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 62,285 hours, 22,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE FLOOR BEAM 986 RBL 46 TO LBL 46 HAS CORROSION REF FLEET CYCLE LOG PAGE 9722781 REPAIRED 986.5 FLOOR BEAM PER SRM 53-70-51 REPAIR 4 ALTERNATIVE 1. (SEE FLEETCYCLE LOGPAGE 9722781 FOR WORK PERFORMED)
